Magnetic Schr¨odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms

Tomoyuki Kakehi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-138
Number of pages10
JournalContemporary Mathematics
Volume598
Publication statusPublished - 2013

Cite this

Magnetic Schr¨odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms. / Kakehi, Tomoyuki.

In: Contemporary Mathematics, Vol. 598, 2013, p. 129-138.

Research output: Contribution to journalArticle

@article{1fb0704c25c14866b3688be6dd3b7fea,
title = "Magnetic Schr¨odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms",
author = "Tomoyuki Kakehi",
year = "2013",
language = "English",
volume = "598",
pages = "129--138",
journal = "Contemporary Mathematics",

}

TY - JOUR

T1 - Magnetic Schr¨odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms

AU - Kakehi, Tomoyuki

PY - 2013

Y1 - 2013

M3 - Article

VL - 598

SP - 129

EP - 138

JO - Contemporary Mathematics

JF - Contemporary Mathematics

ER -